# SDR UHLA201601110893

- Difficulty date: January 11, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 31,621 hours, 19,550 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Stuck
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARM/DISARM HANDLE STUCK.  APPLIED MUSCLE EFFORT AND HANDLES PULLED UP BUT NOT SMOOTH AND ARE NOW STUCK IN UP "DISARMED" POSITION.  SIGN INDICATING CONDITION IS WHITE SHOWING ARMED OR DISARMED.  CLEANED AND LUBED R1 DOOR ARM/DISARM HANDLE IAW 52-11-22. OPS CHECK GOOD.
